Alzheimers Channel
Topics & Medications
Quicklinks
Related Channels

Phosphatidylserine Overdose

If you happen to take too much phosphatidylserine, overdose symptoms may include nausea and vomiting. Beyond that, however, little is known about the potential effects of an overdose (or whether an overdose is even possible). It is not known how to best treat a phosphatidylserine overdose, but treatment may involve supportive care, certain medications, and "pumping the stomach."

An Overview of Phosphatidylserine Overdose

Phosphatidylserine is a naturally occurring molecule sometimes used in dietary supplements. Although almost nothing is known about what exactly to expect with a phosphatidylserine overdose (or even whether an overdose is possible), it is likely that the effects of an overdose will vary, depending on the phosphatidylserine dosage as well as other factors (such as if phosphatidylserine was taken along with any other supplements, drugs, or substances).
 
If you or someone else happens to overdose on phosphatidylserine, seek medical attention immediately.
 

Consequences of a Phosphatidylserine Overdose

It is reasonable to expect that a phosphatidylserine overdose might cause nausea and vomiting, because taking a significant quantity of tablets or capsules of any kind is usually irritating to the stomach. However, beyond that, very little is known about the potential consequences of a phosphatidylserine overdose. In fact, at this time, it is not even known whether a phosphatidylserine overdose is possible (or how much phosphatidylserine would result in an overdose).
 

Treatment for a Phosphatidylserine Overdose

Just as it is not known what to expect from a phosphatidylserine overdose, it is also not known how to best treat a phosphatidylserine overdose. If the overdose was recent, your healthcare provider may give certain medicines or place a tube into the stomach to "pump" the stomach. Treatment (if necessary) will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on phosphatidylserine.
 
6 Ways Dogs Help People With Depression

Phosphatidylserine Supplement Info

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.